# SDR FDEA201403240567

- Difficulty date: March 24, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION  BETWEEN XORS = 683.4 & XORS = 713.6.  REPAIRED IAW SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 55. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
